# SDR SWAA2013022513034

- Difficulty date: February 24, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 24,511 hours, 23,256 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5952883
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE NOT SECURE.  REPLACED L1 DOOR SLIDE PER AMM.
